# SDR FDEA201511123571

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 84,628 hours, 35,354 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, DUE TO RNWY CHANGE, EXTENDED LG AT 235 KTS, ONCE ON DESCENT RETRACTED GEAR AT 220 KTS, BOTH MAIN GEAR INDICATED UNSAFE, UPON RETRACTION EXTENDED GEAR & GOT 3 GREEN. JACKED ACFT IAW AMM 07-11-00-2.  PERFORMED MLG PROXIMITY SENSORS & TARGET TEST IAW AMM 32-61-15-5.  ALL READINGS WITHIN LIMITS, GEAR EXTENDED & RETRACTED.  PERFORMED LG EXTENSION & RETRACTION TIMED ACTUATION TEST IAW AMM 32-30-00-5.  RETRACT TIME WAS 10 SECONDS WITH HYD OPERATIONS CHECKED GOOD.  RETRACTED GEAR 8 TIMES, NO DISCREPANCIES NOTED.  LANDING GEAR INDICATION OPERATIONS CHECKED GOOD.  PERFORMED DETAILED VISUAL INSPECTION OF MLG PROXIMITY SENSORS.  NO FAULTS FOUND.
